# SDR IXXA060083S

- Difficulty date: October 7, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND WEB CRACKED FROM STATION 920 TO 940 AT -X25, Z0.  REMOVED DAMAGE.  FABRICATED FILLER AND DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED FILLER AND REPAIR DOUBLER AND FASTENERS FROM STATION 935.250 TO STATION 938.750 BETWEEN -X23.250 AND -X26.750, Z0 IAW DC8 SRM 53-2-0, 51-1-4, 51-1-5, AND 51-1-8.
